MAUDE Adverse Event Report: MEDIVATORS, INC. DEFENDO DISPOSABLE SUCTION VALVE

MEDIVATORS, INC. DEFENDO DISPOSABLE SUCTION VALVE
Model Number 100315
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility did not provide additional details regarding the reported event or procedure delays.The valves subject of the reported event are not being returned to medivators for evaluation.As the valves are not being returned, we are unable to determine the root cause of the reported event.Medivators tested multiple lots of current inventory and no issues were noted.The dhr for the lot subject of the reported event was reviewed and no issues were noted.Medivators performed in-service training on the proper use and operation of the defendo-pentax valve kit.
 
Event or Problem Description
The user facility reported during patient procedures the suction valves from their defendo valve kits are sticking and not releasing the mucosa resulting in procedure delays.No report of injury.

Brand Name
DEFENDO DISPOSABLE SUCTION VALVE
Common Device Name
SUCTION VALVE
Manufacturer (Section D)
MEDIVATORS, INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS, INC.
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key15718858
Report Number1651395-2022-00027
Device Sequence Number7185964
Product Code ODC
UDI-Device Identifier00677964055911
UDI-Public00677964055911
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100315
Device Lot Number558513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2022
Initial Report FDA Received Date11/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown